# SDR HALA2017090600245

- Difficulty date: September 5, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 20,649 hours, 3,249 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS SMELLED FUMES DURING CLIME OUT. PERFORMED HIGH POWER RUN WITH FLIGHT CREW ASSISTANCE. ISOLATED APU BLEED, PACK 1, AND PACK 2 EACH WITH NO DEFECTS NOTED (NO ODOR OBSERVED THROUGHOUT ALL CABIN ZONES AS WELL AS COCKPIT). OK TO CONTINUE SERVICE.
